Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 99, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 1, 2017, 6:12 PM CDT for Bledsoe County, Rhea County, Tennessee. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2017, 6:12 PM CDT (23:12 UTC)
- Expired
- Jul 1, 2017, 6:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bledsoe County, TN, Rhea County, TN
The radar
The Northeast Alabama radar (KHTX), 124 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 6:15 PM CDT | TSTM WND DMG | 11 N Pikeville, TN | A FEW TREES DOWN IN THE BELLVIEW COMMUNITY |
| Jul 1, 6:22 PM CDT | TSTM WND DMG | 3 N Pikeville, TN | SEVERAL TREES DOWN ACROSS NORTHERN BLEDSOE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
702
WUUS54 KMRX 012312
SVRMRX
TNC007-143-020000-
/O.NEW.KMRX.SV.W.0099.170701T2312Z-170702T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
712 PM EDT SAT JUL 1 2017
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Rhea County in east Tennessee...
Northeastern Bledsoe County in east Tennessee...
* Until 800 PM EDT/700 PM CDT/
* At 712 PM EDT/612 PM CDT/, a severe thunderstorm was located near
Pikeville, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dayton, Pikeville, Decatur, Spring City, Graysville, Evensville,
Stinging Fork Falls State Park, Old Washington, Melvine, Mount
Crest, Piney Falls State Park and Fall Creek Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3563 8531 3575 8522 3577 8516 3570 8477
3563 8479 3560 8478 3558 8481 3555 8479
3554 8481 3556 8486 3555 8488 3550 8486
3548 8490 3544 8491 3544 8495 3547 8498
3544 8498 3541 8502
TIME...MOT...LOC 2312Z 297DEG 35KT 3565 8512
HAIL...1.00IN
WIND...60MPH
$$
05/MA3 follow-up statements
983
WWUS54 KMRX 012325
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
725 PM EDT SAT JUL 1 2017
TNC007-143-020000-
/O.CON.KMRX.SV.W.0099.000000T0000Z-170702T0000Z/
Rhea TN-Bledsoe TN-
725 PM EDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
EDT/700 PM CDT/ FOR RHEA AND NORTHEASTERN BLEDSOE COUNTIES...
At 725 PM EDT/625 PM CDT/, a severe thunderstorm was located 8 miles
north of Dayton, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dayton, Pikeville, Decatur, Spring City, Graysville, Evensville,
Stinging Fork Falls State Park, Old Washington, Melvine and Piney
Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3557 8523 3568 8512 3576 8512 3570 8477
3563 8479 3560 8478 3558 8481 3555 8479
3554 8481 3556 8486 3555 8488 3550 8486
3548 8490 3544 8491 3544 8495 3547 8498
3544 8498 3541 8502
TIME...MOT...LOC 2325Z 298DEG 29KT 3561 8504
HAIL...1.00IN
WIND...60MPH
$$
05/MA498
WWUS54 KMRX 012333
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
733 PM EDT SAT JUL 1 2017
TNC007-012342-
/O.CAN.KMRX.SV.W.0099.000000T0000Z-170702T0000Z/
Bledsoe TN-
733 PM EDT SAT JUL 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLEDSOE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3541 8502 3550 8514 3553 8510 3557 8511
3568 8498 3568 8499 3573 8495 3570 8477
3563 8479 3560 8478 3558 8481 3555 8479
3556 8486 3555 8488 3550 8486 3548 8490
3544 8491 3544 8495 3547 8498 3544 8498
TIME...MOT...LOC 2332Z 297DEG 35KT 3558 8496
$$
TNC143-020000-
/O.CON.KMRX.SV.W.0099.000000T0000Z-170702T0000Z/
Rhea TN-
733 PM EDT SAT JUL 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR RHEA COUNTY...
At 732 PM EDT, a severe thunderstorm was located near Dayton, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dayton, Spring City, Graysville, Evensville, Stinging Fork Falls
State Park, Old Washington and Piney Falls State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3541 8502 3550 8514 3553 8510 3557 8511
3568 8498 3568 8499 3573 8495 3570 8477
3563 8479 3560 8478 3558 8481 3555 8479
3556 8486 3555 8488 3550 8486 3548 8490
3544 8491 3544 8495 3547 8498 3544 8498
TIME...MOT...LOC 2332Z 297DEG 35KT 3558 8496
HAIL...1.00IN
WIND...60MPH
$$
05/MA512
WWUS54 KMRX 012345
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
745 PM EDT SAT JUL 1 2017
TNC143-012355-
/O.CAN.KMRX.SV.W.0099.000000T0000Z-170702T0000Z/
Rhea TN-
745 PM EDT SAT JUL 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR RHEA COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
LAT...LON 3541 8502 3550 8514 3553 8510 3557 8511
3568 8498 3568 8499 3573 8495 3570 8477
3563 8479 3560 8478 3558 8481 3555 8479
3556 8486 3555 8488 3550 8486 3548 8490
3544 8491 3544 8495 3547 8498 3544 8498
TIME...MOT...LOC 2340Z 297DEG 35KT 3552 8482
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:31 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 1, 2:31 PM CDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Morristown TN 331 PM EDT Sat Jul 1 2017 .SHORT TERM...(Tonight and Sunday)... Showers and thunderstorms are becoming widespread at mid afternoon across southeast Tennessee and the southern plateau with heavy rainfall a threat for many of the stronger storms. A half inch per hour is likely in most of the stronger storms with one inch possible over the extreme southern valley and plateau late this afternoon and early evening. Isolated storms still expected to produce some strong winds of 50 to 60 mph the next few hours. A few warnings may be needed until sunset. Will continue high rain chances to sunset for all except southwest Virginia. Weak shortwave energy ahead of the cold front combined with more heating today and moderate instability is contributing to the storms. Before the storms temperatures warmed into the mid 80s to near 90 which helped the storms develop. Storms will gradually decrease this evening and likely end around 04-06Z. The locally heavy rains will allow for some patchy dense fog to form. On Sunday the front will move into the Forecast Area and become nearly stationary near east central Tennessee. Will continue low pops north and chance pops south. Lows tonight still mild in the lower 70s and highs Sunday in the 80s. .LONG TERM...(Sunday Night through Saturday)... Will continue to transition into an active weather pattern for the extended. Models in reasonable agreement with the overall weather pattern but there remains poor consistency in details. The basic pattern shows a series of short waves tracking through the region Sunday night through Wednesday. There continues to be differences in timing and track of each wave but this scenario should provide a chance of showers and thunderstorms to the area each day. Model consistency decreases late in the period and confidence is low. However... around the Thursday time frame...models are trending towards bringing in a weakening frontal boundary into the area. This should provide us with a bit better chance of organized convection. A few showers may linger into Friday. On Saturday...the trough axis moves through for a continued chance of convection. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 71 88 71 89 / 30 50 30 30 Knoxville McGhee Tyson Airport, TN 70 86 68 87 / 40 30 20 20 Oak Ridge, TN 70 87 68 88 / 30 30 20 20 Tri Cities Airport, TN 67 84 64 85 / 50 30 20 20 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && TD/MJB
Hazardous weather outlook, Jul 1, 2:35 PM CDT, 3 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 335 PM EDT Sat Jul 1 2017 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-022000- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 335 PM EDT Sat Jul 1 2017 /235 PM CDT Sat Jul 1 2017/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight An upper level disturbance will continue to move across the region this afternoon and evening. A moist and unstable air will contribute to strong to severe thunderstorms developing into this evening, with the main threat from the strongest storms being damaging straight- line winds. Also, with the slow movement of the storms and high moisture content locally heavy rainfall of one to two inches within a couple hours localized flooding is possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible late this afternoon and evening. TD
In the hours before
Special weather statement, Jul 1, 3:49 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Morristown TN
449 PM EDT SAT JUL 1 2017
NCZ060-061-012145-
Clay NC-Cherokee NC-
449 PM EDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEROKEE AND CLAY
COUNTIES UNTIL 545 PM EDT...
At 449 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Town Of Santeetlah to 7
miles south of Murphy to 6 miles northeast of Morganton. Movement was
east at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Andrews, Murphy, Hayesville, Nantahala Lake, Shooting Creek,
Tusquitee, Topton, Brasstown and Marble.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3528 8405 3529 8404 3529 8403 3524 8401
3522 8397 3526 8384 3524 8374 3526 8371
3523 8369 3520 8373 3519 8371 3515 8373
3516 8365 3514 8366 3513 8362 3502 8352
3501 8352 3500 8349 3499 8405
TIME...MOT...LOC 2049Z 266DEG 17KT 3527 8398 3499 8398 3496 8419
05/MALocal storm report, Jul 1, 4:22 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
522 PM EDT SAT JUL 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TSTM WND DMG HALLS 36.08N 83.93W
07/01/2017 KNOX TN 911 CALL CENTER
A FEW TREES DOWN NEAR HALLS.
&&
DHSpecial weather statement, Jul 1, 5:03 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Morristown TN
603 PM EDT SAT JUL 1 2017
TNZ012-035-012245-
Scott TN-Morgan TN-
603 PM EDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN AND SOUTHERN
SCOTT COUNTIES UNTIL 645 PM EDT...
At 602 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Jamestown, moving east at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Sunbright, Rugby, Smokey Junction, Rugby State Park, Deerlodge,
Norma, Elgin, Robbins, Slick Rock and Frozen Head State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3624 8488 3628 8488 3629 8487 3630 8480
3633 8477 3634 8474 3637 8472 3639 8431
3638 8433 3628 8433 3626 8438 3622 8437
3618 8440 3615 8445 3613 8444 3619 8491
3621 8491
TIME...MOT...LOC 2202Z 272DEG 40KT 3628 8485
05/MASpecial weather statement, Jul 1, 5:30 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Morristown TN
630 PM EDT SAT JUL 1 2017
TNZ018-VAZ008-012300-
Johnson TN-Washington VA-
630 PM EDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON AND
SOUTHEASTERN WASHINGTON COUNTIES UNTIL 700 PM EDT...
At 630 PM EDT, Doppler radar was tracking a strong thunderstorm near
Whitetop, moving southeast at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Damascus, Laurel Bloomery and Konnarock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3662 8161 3661 8165 3659 8168 3657 8168
3657 8169 3655 8169 3653 8171 3649 8170
3647 8170 3646 8171 3654 8186 3672 8177
3669 8165 3664 8162 3664 8161
TIME...MOT...LOC 2230Z 295DEG 14KT 3661 8174
05/MASpecial weather statement, Jul 1, 5:44 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Morristown TN
644 PM EDT SAT JUL 1 2017
TNZ035-036-067-012315-
Anderson TN-Roane TN-Morgan TN-
644 PM EDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...
SOUTHWESTERN ANDERSON AND NORTHEASTERN ROANE COUNTIES UNTIL 715 PM
EDT...
At 643 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles south of Helenwood to near Wartburg.
Movement was southeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Oak Ridge, Clinton, Kingston, Wartburg, Oliver Springs, Midtown,
Harriman, Oakdale, Coalfield, Bradbury, Rosedale, Dearmond, Frozen
Head State Park and Petros.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3597 8465 3626 8458 3623 8457 3621 8448
3616 8444 3620 8439 3606 8410 3600 8412
3599 8419 3594 8422 3595 8425 3593 8424
3594 8427 3592 8425 3590 8427 3590 8429
3588 8428 3589 8433 3584 8434 3577 8439
TIME...MOT...LOC 2243Z 307DEG 32KT 3619 8456 3603 8460
05/MASpecial weather statement, Jul 1, 5:49 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Morristown TN
549 PM CDT SAT JUL 1 2017
TNZ082-012330-
Bledsoe TN-
549 PM CDT SAT JUL 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR BLEDSOE COUNTY UNTIL 630 PM
CDT...
At 548 PM CDT, Doppler radar was tracking a strong thunderstorm near
Spencer, moving east at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Pikeville, Fall Creek Falls State Park, Melvine and Mount Crest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3572 8526 3576 8526 3577 8510 3576 8507
3577 8504 3575 8503 3576 8492 3568 8499
3557 8511 3553 8511 3552 8513 3550 8514
3547 8512 3562 8537
TIME...MOT...LOC 2248Z 291DEG 29KT 3577 8540
05/MAThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:37 PM CDT | Special Weather Statement | MRX | Sequatchie | 38 min |
| Jul 1, 2:12 PM CDT | Special Weather Statement | MRX | Loudon | 48 min |
| Jul 1, 2:14 PM CDT | Special Weather Statement | MRX | Polk | 46 min |
| Jul 1, 2:15 PM CDT | Areal Flood Advisory | MRX | Bradley, Hamilton | 3 hr |
| Jul 1, 2:19 PM CDT | Special Weather Statement | MRX | Hamilton, Marion | 41 min |
| Jul 1, 2:21 PM CDT | Areal Flood Advisory | MRX | Loudon, McMinn, Meigs, Monroe, Roane | 114 min |
| Jul 1, 2:34 PM CDT | Special Weather Statement | MRX | Greene, Hamblen | 41 min |
| Jul 1, 2:37 PM CDT | Areal Flood Advisory | MRX | Bradley, Polk | 113 min |
| Jul 1, 2:54 PM CDT | Areal Flood Advisory | MRX | Marion, Sequatchie | 3 hr |
| Jul 1, 2:55 PM CDT | Areal Flood Advisory | MRX | Bradley | 2 hr |
| Jul 1, 2:57 PM CDT | Special Weather Statement | MRX | Anderson, Campbell, Scott | 48 min |
| Jul 1, 2:58 PM CDT | Special Weather Statement | MRX | Bradley, Hamilton, Polk | 47 min |
| Jul 1, 3:01 PM CDT | Special Weather Statement | MRX | Knox, Union | 44 min |
| Jul 1, 3:06 PM CDT | Flash Flood Warning | MRX | Bradley | 3 hr |
| Jul 1, 3:15 PM CDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 25 min |
| Jul 1, 3:30 PM CDT | Special Weather Statement | MRX | Union | 45 min |
| Jul 1, 3:35 PM CDT | Areal Flood Advisory | MRX | Anderson, Grainger, Jefferson, Knox, Union | 115 min |
| Jul 1, 3:48 PM CDT | Special Weather Statement | MRX | Anderson, Knox | 42 min |
| Jul 1, 4:02 PM CDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Union | 28 min |
| Jul 1, 4:24 PM CDT | Areal Flood Advisory | MRX | Anderson, Knox | 2 hr |
| Jul 1, 5:03 PM CDT | Special Weather Statement | MRX | Morgan | 42 min |
| Jul 1, 5:30 PM CDT | Special Weather Statement | MRX | Johnson | 30 min |
| Jul 1, 5:44 PM CDT | Special Weather Statement | MRX | Anderson | 31 min |
| Jul 1, 5:49 PM CDT | Special Weather Statement | MRX | Bledsoe | 41 min |
| Jul 1, 6:45 PM CDT | Special Weather Statement | MRX | McMinn, Meigs | 60 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.